# SDR 96ZZZM446

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horiz Stab
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HORIZONTAL STABILIZER FRONT SPAR RIGHT UPPER OUTBOARD FITTING INDICATES CRACK AT LUG HOLE.  REMOVED BUSHING AT RIGHT UPPER OUTBOARD LUG.  ACCOMPLISHED HFEC INSPECTION OF LUG HOLE, CRACK NOTED AT 7 O'CLOCK POSITION.  REAMED LUG TO .8125 INCH AS PER SB 727-53-A69.  ACCOMPLISHED HFEC INSPECTION OF LUG HOLE, NO CRACKS NOTED THIS TIME.  REAMED LUG HOLE TO .875 INCH FOR ADDITIONAL CLEARANCE AS PER SB 727-55-A0069.  INSTALLED BUSHING AT RIGHT UPPER AS PER SB 727-55-A69.
